# SDR SWIA201128488

- Difficulty date: November 1, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 33,542 hours, 46,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  (FLT 7811)  RELAMPED EMERGENCY LIGHT.
